# SDR SIMA973051

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 243
- System (JASC): 2720 · Rudder Control System
- Part: Control Rod
- Part number: S27281929002
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-2 INSPECTION, MAINTENANCE DISCOVERED CORROSION INSIDE THE RUDDER SPRING TAB CONTROL ROD.  MAINTENANCE REMOVED AND REPLACED CONTROL ROD IAW JIC 27-21-42 RAI 1000.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
